Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 10 found articles
 
 
  A generalization of the Ramanujan polynomials and plane trees
 
 
Title: A generalization of the Ramanujan polynomials and plane trees
Author: Guo, Victor J.W.
Zeng, Jiang
Appeared in: Advances in applied mathematics
Paging: Volume 39 (2007) nr. 1 pages 20 p.
Year: 2007
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 10 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands